RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 20, Issue 5  


Aleksandr Aleksandrovich Fomin (on his 65th birthday)
3
Determination of Abelian groups by their multiplication groups
A. A. Agafonov, A. M. Sebeldin
11
Indecomposable $p$-local torsion-free groups with quadratic and cubic splitting fields
S. V. Vershina
17
On determinability of a completely decomposable torsion-free Abelian group by its automorphism group
V. K. Vildanov
31
Normal determinability of torsion-free Abelian groups by their holomorphs
S. Ya. Grinshpon, I. E. Grinshpon
39
Homomorphisms of rank-$1$ quotient divisible groups
O. I. Davydova
57
On some classes of Hopfian Abelian groups and modules
E. V. Kaigorodov, P. A. Krylov
61
On finite nonsolvable $5$-primary groups with disconnected Gruenberg–Kegel graph such that $|\pi(G / F(G))| \le 4$
V. A. Kolpakova, A. S. Kondrat'ev
69
Radical properties of lattice $\mathcal{K}$-ordered algebras
J. V. Kochetova
89
Determinants of generalized matrices of order $2$
P. A. Krylov
95
Compact groups that are duals of quotient divisible Abelian groups
N. I. Kryuchkov
113
Algebraically compact Abelian groups with $\mathrm{UA}$-rings of endomorphisms
O. V. Lyubimtsev
121
On some properties of endomorphism rings of Abelian groups
V. M. Misyakov
131
Self-small $\mathrm{SP}$-groups with clean endomorphism rings
K. S. Sorokin
141
Base fields of $\mathrm{csp}$-rings. II
E. A. Timoshenko
149
On the quotient divisible group theory. II
A. A. Fomin
157
On the theory of near-vector spaces
K.-T. Howell, D. S. Chistyakov
197
$T$-rings
A. V. Tsarev
203
On the quasi-endomorphism rings of quasi-decomposable torsion-free Abelian groups of rank $4$ with a strongly indecomposable quasi-summand of rank $2$
A. V. Cherednikova
209
On Abelian groups with commutative commutators of endomorphisms
A. R. Chekhlov
227
On the problem on slow entrance of a flat piston in compressed liquid
V. A. Shary, A. M. Sebeldin, B. Mansare
235
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020